# SDR DALA2019101105847

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 76,551 hours, 14,990 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE HAD TWO CRACKS AT THE AFT HOLES AT NAC STA 221.25 HORIZONATAL FLANGE,  ONE CRACK AT 3 O'CLOCK, RT SIDE,  THE OTHER CRACK AT 9 O'CLOCK, LT SIDE.
